.

Robustness and convergence rate of a discrete‐time learning control algorithm for a class of nonlinear systems

LAUR Repository

Show simple item record

dc.contributor.author Saab, Samer S.
dc.date.accessioned 2019-07-30T10:20:43Z
dc.date.available 2019-07-30T10:20:43Z
dc.date.copyright 1999 en_US
dc.identifier.issn 1049-8923 en_US
dc.identifier.uri http://hdl.handle.net/10725/11176
dc.description.abstract In this paper, we apply a discrete‐time learning algorithm to a class of discrete‐time varying nonlinear systems with affine input action and linear output having relative degree one. We investigate the robustness of the algorithm to state disturbance, measurement noise and reinitialization errors. We show that the input and the state variables are always bounded if certain conditions are met. Moreover, we shown that the input error and state error converge uniformly to zero in absence of all disturbances. In addition, we show that, after a finite number of iterations, the convergence rate is exponential in l∞. A numerical example is added to illustrate the results. Copyright © 1999 John Wiley & Sons, Ltd. en_US
dc.language.iso en en_US
dc.title Robustness and convergence rate of a discrete‐time learning control algorithm for a class of nonlinear systems en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SOE en_US
dc.author.idnumber 199690250 en_US
dc.author.department Electrical And Computer Engineering en_US
dc.description.embargo N/A en_US
dc.relation.journal International Journal of Robust and Nonlinear Control en_US
dc.journal.volume 9 en_US
dc.journal.issue 9 en_US
dc.article.pages 559-571 en_US
dc.keywords Robust learning algorithm en_US
dc.keywords Nonlinear systems en_US
dc.keywords Iterative control en_US
dc.keywords Learning control en_US
dc.identifier.doi https://doi.org/10.1002/(SICI)1099-1239(19990730)9:9<559::AID-RNC421>3.0.CO;2-J en_US
dc.identifier.ctation Saab, S. S. (1999). Robustness and convergence rate of a discrete‐time learning control algorithm for a class of nonlinear systems. International Journal of Robust and Nonlinear Control: IFAC‐Affiliated Journal, 9(9), 559-571. en_US
dc.author.email ssaab@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://onlinelibrary.wiley.com/doi/abs/10.1002/%28SICI%291099-1239%2819990730%299%3A9%3C559%3A%3AAID-RNC421%3E3.0.CO%3B2-J en_US
dc.orcid.id https://orcid.org/0000-0003-0124-8457 en_US
dc.author.affiliation Lebanese American University en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account